Record number :
714411
Title of article :
Genera and Rational Equivalence Classes of Integral Quadratic Forms Original Research Article
Author/Authors :
Arenas A.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1995
Pages :
9
From page :
210
To page :
218
Abstract :
The purpose of this paper is to determine the number of genera and the number of classes under rational equivalence of primitive n-ary quadratic forms of a given nonzero integral determinant. As a consequence a simple criterion is given to characterize the rational equivalence classes which consist of exactly one genus.
Journal title :
Journal of Number Theory
Serial Year :
1995
Link To Document :
بازگشت